# SDR 9518376636

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6106765
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE EMERGENCY LIGHTS AT DOOR 1L AND 1R INOPERATIVE.  REPLACED THE BATTERY PACK AND PERFORMED FUNCTIONAL CHECK, TEST WAS NORMAL.
